# SDR ASAA2023060243463

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 38,487 hours, 12,176 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2591
- Condition: Faulted
- Location: Rt A/C Bay
- Part time: 86,188 hours, 45,114 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUM AFTER ENG START ON MASTER CAUTION RECALL. LIGHT EXTINGUISHED ON RESET. GROUNDED - YES.  DURING INITIAL EVALUATION PERFORMED PACK TEMP CONTROLLER 1 & 2 BITE IAW FIM 21-62 TASK 801, RAM AIR ACTUATOR FAULT LIGHT ILLUMINATED ON RT TEMP CONTROLLER, LT TEMP CONTROLLER CHKD GOOD. PERFORMED RAM AIR DOOR ACT OPS TEST, IAW AMM 21-51-00-730-802, OPS TEST GOOD. REF FIM 21-53 TASK 821 & FIM 21-62 TASK 836, #2 PZTC BITE TEST GOOD. VERIFIED FLAP SWITCH S1051 FOR RAM AIR SYS OK. FAN BYPASS CHKD VALVE OPS CHKD OK. GVI HEAT EXCHANGERS OK. VERIFIED RT PACK ACM MOVED FREELY. R & R RT PACK TCV V141 IAW AMM 21-51-10/401 & 2 PZTC IAW AMM 21-61-20/401. RT PZTC BITE TEST GOOD & RT PACK OPS CHKD NORMAL ON GND.
